This forum is for questions and support regarding Anorexia, Athletes, Binge Eating, Body Image, Bulimia, Causes of Eating Disorders, Dental Issues, Laxative Abuse, Male Eating Disorders, Media Images, Pregnancy, Support Groups, Teens
I have severe anorexia and now am suffereinf from anasarca - generalized edema o the whole body. I currently have 10-15 litres of excess water, getting fibrotic. All medical examinations and blood tests are ok. Diuretics don't help any more. What can I do? HELP!!!!!
Severe anorexia could have cause a havoc to your albumin/globulin ratio and to your sodium balance in the body. It could have also caused a lot of nutritional deficits and related injuries. I understand you have undergone a number of tests. Please discuss with your doctor and see if the following causes have been tested for: severe anemia, a failing heart, serious kidney disease, liver failure or disorder, electrolyte imbalance, polycystic ovary, low protein in the blood, and disorders of adrenal gland.
Treating anorexia is very important for your recovery. To get a realistic view—log in what you eat. Keep a diary. Log in each food item you take, time at which you ate, purging if any or forced vomiting, laxative if any that you took etc. Basically a diary of what you ate—food, medicines etc, exercises you did—duration type of exercise etc. Consult the psychologist and nutrition expert with a diary of week-10 days. If you are not able to maintain an honest diary (actually it is very difficult to be honest about it), then you can ask a close friend to do this for you.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.